Alert archive / Ohio / Flash Flood Warnings in 2012
Flash Flood Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 28, 2012, 3:35 PM EDT for Licking County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 3:35 PM EDT (19:35 UTC)
- Expired
- May 28, 2012, 6:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Licking County, OH
The radar
The Cincinnati radar (KILN), 151 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1483 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222 WGUS51 KILN 281935 FFWILN OHC089-282230- /O.NEW.KILN.FF.W.0017.120528T1935Z-120528T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 335 PM EDT MON MAY 28 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN LICKING COUNTY IN CENTRAL OHIO... * UNTIL 630 PM EDT. * AT 333 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR HAS ESTIMATED THAT 2 TO 3 INCHES OF RAIN HAVE FALLEN SINCE 230 PM EDT. * HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER 1 TO 2 INCHES POSSIBLE THIS AFTERNOON. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...HANOVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA... ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO HIGHER GROUND IMMEDIATELY. NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES. && LAT...LON 3999 8219 4000 8240 4019 8237 4017 8219 $$
2 follow-up statements
722 WGUS71 KILN 282028 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 428 PM EDT MON MAY 28 2012 OHC089-282230- /O.CON.KILN.FF.W.0017.000000T0000Z-120528T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LICKING OH- 428 PM EDT MON MAY 28 2012 ...FLASH FLOOD WARNING CONTINUES FOR EASTERN LICKING COUNTY UNTIL 630 PM EDT... AT 423 PM EDT...RADAR INDICATED THAT THE FIRST ROUND OF THUNDERSTORMS ACROSS EASTERN LICKING COUNTY HAS DISSIPATED. HOWEVER...ADDITIONAL THUNDERSTORMS HAVE DEVELOPED IN CENTRAL LICKING COUNTY...AND THESE ARE FORECAST TO IMPACT EASTERN LICKING COUNTY OVER THE NEXT HOUR OR SO. RADAR HAS ESTIMATED THAT UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN IN EASTERN LICKING COUNTY...ESPECIALLY NEAR HANOVER. AN ADDITIONAL ONE OR TWO INCHES WILL BE POSSIBLE THROUGH 6 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA... ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO HIGHER GROUND IMMEDIATELY. NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES. && LAT...LON 3999 8219 4000 8240 4019 8237 4017 8219 $$ HATZOS
955 WGUS71 KILN 282223 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 623 PM EDT MON MAY 28 2012 OHC089-282230- /O.EXP.KILN.FF.W.0017.000000T0000Z-120528T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LICKING OH- 623 PM EDT MON MAY 28 2012 ...THE FLASH FLOOD WARNING FOR EASTERN LICKING COUNTY WILL EXPIRE AT 630 PM EDT... DOPPLER RADAR ESTIMATED THAT UP TO THREE AND A HALF INCHES OF RAIN FELL IN EASTERN LICKING COUNTY THIS AFTERNOON...MAINLY NEAR HANOVER. NO SIGNIFICANT ADDITIONAL RAINFALL IS EXPECTED DURING THE NEXT FEW HOURS...AND THE THREAT OF FLASH FLOODING HAS ENDED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3999 8219 4000 8240 4019 8237 4017 8219 $$ HATZOS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 28, 1:49 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 28, 1:49 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 149 PM EDT MON MAY 28 2012 .SYNOPSIS... THE RIDGE OF HIGH PRESSURE THAT HAS BEEN OVER THE REGION THE PAST COUPLE OF DAYS WILL BEGIN TO BREAK DOWN TODAY ALLOWING A SLIGHT CHANCE OF THUNDERSTORMS TO RETURN. THUNDERSTORMS WILL BE LIKELY ON TUESDAY AS A COLD FRONT CROSSES THE REGION. DRY AND COOLER WEATHER WILL ACCOMPANY HIGH PRESSURE ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MODELS ARE IN AGREEMENT THAT THE H5 RIDGE THAT HAS BEEN OVER THE REGION OVER THE WEEKEND WILL BEGIN TO BREAK DOWN. H8 TEMPERATURE TEMPS LOOK TO BE ON PAR WITH YESTERDAYS VALUES. WITHOUT ANY REAL FOCUS FOR PCPN...ONLY A POP UP SHRA/TSRA DURING THE PEAK HEATING OF THE DAY IS FORECAST...SO HAVE KEPT THE 20 POPS. HIGH TEMPERATURES SHOULD BE SIMILAR TO YESTERDAYS...MAINLY LOWER 90S...BUT A FEW MID 90S COULD OCCUR ACRS WEST CENTRAL OHIO AND CENTRAL OHIO WHERE THICKNESSES WILL BE THE HIGHEST. HEAT INDEX VALUES WILL RANGE FROM THE MID TO UPPER 90S. THIS SHOULD BE THE THIRD AND FINAL DAY WITH TEMPERATURES OVER 90 FOR THIS STRETCH. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... ANY LINGERING DIURNAL CONVECTION SHOULD DIE OFF QUICKLY AFTER SUNSET THIS EVENING. CDFNT THEN SWINGS UP THE OH VALLEY LATE TONIGHT. EXPECT SCT CONVECTION TO MOVE INTO THE WRN AREAS BY THE END OF TONIGHT. MODELS ARE CONSISTENT IN SWINGING THE FNT ACROSS THE FA ON TUESDAY. UPPER SUPPORT AND LIFT WITH THE FRONT IS WEAK TO MODERATE...SO NOT CONFIDENT ENOUGH TO RAISE THE POPS ABOVE LIKELY ATTM. PCPN SHOULD HAVE PUSHED E BY 00Z WED AS HIGH PRESSURE BUILDS IN TUESDAY NIGHT. THE HIGH WILL CONTINUE TO BUILD IN FOR WEDNESDAY. MUCH COOLER AIR ALOFT SHOULD KICK THE LAPSE RATES OVER ALLOWING CU TO DEVELOP...SO WENT PARTLY CLOUDY. HIGHS ON TUESDAY WILL BE LIMITED TO THE 80S DUE TO THE PRECIPITATION AND CLOUD COVER. LEANED TOWARDS THE COOLER GFS MOS NUMBERS. TEMPERATURES WILL COOLER INTO THE UPPER 50S TO AROUND 60 TUESDAY NIGHT. RAN A BLEND OF PREV AND THE NAM MOS GUIDANCE FOR HIGHS ON WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... SURFACE WAVE OF LOW PRESSURE TO DEVELOP AHEAD OF DIGGING MID LEVEL TROF. WILL SPREAD CHC POPS OF SHOWERS/THUNDERSTORMS IN FROM THE SW THURSDAY INTO THURSDAY NIGHT. WILL CONTINUE LOW POPS FOR SHOWERS FRIDAY WITH THE UPPER LEVEL TROF SWINGING THRU THE GREAT LAKES. GFS SOLN CONTINUES TO SHOW CLOSED UPR LOW OVER OHIO NEXT WEEKEND WHILE THE ECMWF IS FURTHER NORTH AND BIT MORE PROGRESSIVE. HAVE FOLLOWED MORE PROGRESSIVE SOLN WITH SFC HI PRES BUILDING IN AS FLOW BECOMES NWRLY. WITH LOWER HEIGHTS AND CAA EXPECT TEMPS TO BE CLOSE TO 10 DEGREES BELOW NORMAL FRIDAY WITH A MODERATION CLOSER TO NORMAL BY SATURDAY. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... UPPER LEVEL RIDGE TO THE SE WILL CONTINUE TO BREAK DOWN AND MOVE EAST THROUGH THE REMAINDER OF THE AFTERNOON. THE AIRMASS IS A LITTLE MORE UNSTABLE AND LESS CAPPED THIS AFTERNOON. ALSO...SATELLITE AND SURFACE ANALYSIS ARE DEPICTING SOME SUBTLE CONVERGENT BOUNDARIES...ONE EAST OF KCMH/KLCK AND ONE WEST OF KDAY. WILL LEAVE TSRA OUT OF THE TAFS AS PROBABILITY WILL BE ISOLATED BUT WILL MONITOR SHOULD ONE DEVELOP AND OR MOVE TOWARD A TAF SITE. THIS CONVECTION SHOULD DIE OUT THIS EVENING AS FORCING WEAKENS WITH THIS BOUNDARIES. FOR LATER TONIGHT INTO TUESDAY...A COLD FRONT WILL PUSH SE ACROSS THE GREAT LAKES AND OHIO VALLEY. WE SHOULD SEE A BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS AHEAD OF THE FRONT. HAVE PLACED SOME MVFR VSBYS/VFR CIGS WITH SHOWERS AND MADE A MENTION OF VCTS. SOME LOCAL IFR VSBYS/MVFR CIGS ARE ALWAYS POSSIBLE WHERE THUNDERSTORMS OCCUR. PCPN SHOULD END AFTER FRONTAL PASSAGE. OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY AND AGAIN THURSDAY NIGHT INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...HICKMAN/SITES SHORT TERM...SITES LONG TERM...AR AVIATION...HICKMAN
Hazardous weather outlook, May 28, 12:16 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1216 PM EDT MON MAY 28 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-291630- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1216 PM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE WARM AIR MASS WILL AFFECT THE REGION AGAIN TODAY. HIGHS WILL CLIMB INTO THE LOWER TO MID 90S...AND WILL COMBINE WITH HUMIDITY TO CREATE HEAT INDICES IN THE MID TO UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 28, 12:14 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1214 PM EDT MON MAY 28 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-282200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1214 PM EDT MON MAY 28 2012 ...ANOTHER UNSEASONABLY WARM DAY FOR MEMORIAL DAY... AS THE CENTER OF HIGH PRESSURE SLIPS EAST TODAY...IT WILL STILL BRING ANOTHER HOT DAY TO THE REGION. HIGHS WILL BE IN THE LOWER TO MID 90S WITH HEAT INDICES IN THE MID TO UPPER 90S. ANYONE PLANNING TO BE OUTDOORS SHOULD TAKE EXTRA CARE TO STAY HYDRATED AND AVOID SUNBURN. THOSE WORKING OUTDOORS SHOULD TAKE FREQUENT RESTS IN SHADED AREAS. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.
Special weather statement, May 28, 2:20 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 PM EDT MON MAY 28 2012
OHZ056-281845-
LICKING OH-
220 PM EDT MON MAY 28 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LICKING COUNTY
THROUGH 245 PM EDT...
AT 216 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FALLSBURG...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LICKING COUNTY...INCLUDING FALLSBURG.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4006 8227 4019 8243 4025 8237 4024 8219
4024 8218 4011 8218Special weather statement, May 28, 2:33 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
233 PM EDT MON MAY 28 2012
OHZ056-281900-
LICKING OH-
233 PM EDT MON MAY 28 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LICKING COUNTY
THROUGH 300 PM EDT...
AT 232 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HANOVER...
MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HANOVER.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3998 8219 3992 8238 4007 8248 4014 8219
4013 8218Local storm report, May 28, 2:49 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
249 PM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL 6 E NEWARK 40.07N 82.31W
05/28/2012 E0.75 INCH LICKING OH LAW ENFORCEMENT
&&
MYRONPLocal storm report, May 28, 3:31 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL 2 WSW HANOVER 40.07N 82.30W
05/28/2012 E0.75 INCH LICKING OH PUBLIC
&&
HATZOSSpecial weather statement, May 28, 3:34 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
334 PM EDT MON MAY 28 2012
OHZ056-282000-
LICKING OH-
334 PM EDT MON MAY 28 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LICKING COUNTY THROUGH
400 PM EDT...
AT 330 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HANOVER...
MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. THIS STORM WILL ALSO PRODUCE VERY HEAVY
RAINFALL...LEADING TO LOCALIZED FLOODING ISSUES ACROSS EASTERN
LICKING COUNTY.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
LICKING COUNTY...INCLUDING FALLSBURG.
LAT...LON 4003 8219 3999 8226 3999 8235 4009 8240
4016 8240 4025 8228 4024 8219 4024 8218
4005 8218
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 2:20 PM EDT | Special Weather Statement | ILN | Licking | 25 min |
| May 28, 2:33 PM EDT | Special Weather Statement | ILN | Licking | 27 min |
| May 28, 2:39 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 36 min |
| May 28, 3:13 PM EDT | Areal Flood Advisory | ILN | Licking | 3 hr |
| May 28, 3:34 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| May 28, 4:09 PM EDT | Special Weather Statement | ILN | Licking | 21 min |
| May 28, 5:18 PM EDT | Special Weather Statement | ILN | Madison | 27 min |
| May 28, 5:31 PM EDT | Special Weather Statement | ILN | Greene | 29 min |
| May 28, 6:02 PM EDT | Special Weather Statement | ILN | Greene | 28 min |
Nearby
Flash Flood Warnings in Ohio, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.